MathSciNet Relay Station
MathSciNet bibliographic data
MR1742892 (2001h:60016) 60C05 (05A18 60G09 60G57)
Pitman, Jim Coalescents with multiple collisions. Ann. Probab. 27 (1999), no. 4, 1870–1902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement